# SDR MASA200800422

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 24,169 hours, 18,402 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Detected
- Location: Aft Compartment
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 2821 BFL-PHX.  FUEL ODOR IN COCKPIT LEFT PACK IN FLIGHT.  MX CLEANED RESIDUAL FUEL FROM AFT COMPARTMENT.
